# SDR DALA2019082654952

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 46,654 hours, 23,652 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3149 - ATB - DUE TO FLAP FAILURE TO RETRACT AFTER TAKE-OFF. ECAM WARNING: F/CTL FLAPS FAULT. SLATS AT ZERO, FLAPS AT 1. CORRECTIVE ACTION - FLAP R/H SIDE MECHANICAL DRIVE JAM, R/H INBOARD FLAP DRIVE ROTARY ACTUATOR NR 1 TORQUE LIMITER TRIPPED, FLAP CARRIAGE UPPER SUPPORT BRACKET BOLT MISSING NUT AND WASHER. REPLACED REFERENCED ITEMS, RESET THE TRIPPED TORQUE LIMITER, PERFORMED OPERATIONAL TEST OF THE FLAP SYSTEM. SHIP RETURNED TO SERVICE.
